# SDR 06FDEA1048

- Difficulty date: March 14, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON ATTACHING L-ANGLE FOUND FLOOR BEAM AT BS 720D,WL 208,   LBL 64 WITH MISDRILLED HOLE.  REMOVED DAMAGE ON FLOORBEAM BS 720D, WL 208, LBL 64 AND REPAIRED IAW FED-EX SR   27-53-034.
